# SDR 2016FA0000657

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: General aviation
- Aircraft: N850VT
- Make and model: Socata TBM 700
- Aircraft serial: 389
- Aircraft time: 1,326 hours, 1,018 cycles
- Engine: Pwa PT6A66
- Engine time: 1,326 hours, 1,018 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063063
- Part serial: 14443938
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,326 hours, 1,018 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SLOW TO START, HANGING AT 33 PERCENT 50+ SECONDS TO START.  CHANGED ACFT BATTERY SAME RESULTS.  CALIBRATED FCU STARTS AT 38 SECONDS.
